Open Access
January, 2017 Sequentially Cohen–Macaulay Rees algebras
Naoki TANIGUCHI, Tran Thi PHUONG, Nguyen Thi DUNG, Tran Nguyen AN
J. Math. Soc. Japan 69(1): 293-309 (January, 2017). DOI: 10.2969/jmsj/06910293


This paper studies the question of when the Rees algebras associated to arbitrary filtration of ideals are sequentially Cohen–Macaulay. Although this problem has been already investigated by [CGT], their situation is quite a bit of restricted, so we are eager to try the generalization of their results.


Download Citation

Naoki TANIGUCHI. Tran Thi PHUONG. Nguyen Thi DUNG. Tran Nguyen AN. "Sequentially Cohen–Macaulay Rees algebras." J. Math. Soc. Japan 69 (1) 293 - 309, January, 2017.


Published: January, 2017
First available in Project Euclid: 18 January 2017

zbMATH: 06701592
MathSciNet: MR3597556
Digital Object Identifier: 10.2969/jmsj/06910293

Primary: 13A30
Secondary: 13H10

Keywords: Dimension filtration , Rees module , sequentially Cohen–Macaulay module

Rights: Copyright © 2017 Mathematical Society of Japan

Vol.69 • No. 1 • January, 2017
Back to Top